MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1901
Medical Device Problem Codes Fracture (1260); Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006 udi for concomitant product, trial stimulator: (b)(4).
 
Event or Problem Description
It was reported the patient had their lead explanted due to a fracture and pain during their trial.The patient experienced their bandage coming off and had a red light on their remote control.Troubleshooting was attempted and it was suspected the cable disconnected.The physician checked under the bandage and discovered the pne was fractured.The physician attempted to remove and fix the lead and dressings, but the lead had already broken off under the patient's skin.Then the physician explanted the lead.The patient was scheduled for another stage 1 trial, but they declined to move forward.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.Udi for concomitant product, trial stimulator: (b)(4).Correction: block h6: device codes.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon block d10: model number/catalog number: 1601 serial number: (b)(6).Batch/lot number: ae1s840625 model/catalog description: trial stimulator unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006 block h11: investigation details: the device was returned for analysis.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed the events of discomfort, pain and fracture were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Cause not established conclusion code was selected for the lead.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem for the trial stimulator.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23857572
Report Number2124215-2025-92147
Device Sequence Number5081422
Product Code EZW
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Device Lot NumberAK20000043
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/25/2026
04/27/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/19/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAL STIMULATOR, 1601, (B)(6).; TRIAL STIMULATOR, 1601, (b)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale